# SDR CA100127002

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 46,399 hours
- Engine: Pwa PW123
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 85740337107
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSP, IT WAS FOUND THAT THE LT AILERON HINGE FITTING NR4 WAS CRACKED.  ACCORDING TO EXPERIENCED AMES ON THE FLOOR, THIS IS NOT A PROBLEM THAT THEY HAVE SEEN BEFORE AND THEREFORE SHOULD BE DOCUMENTED.
